Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On obstruction theory in orientable fiber bundles


Author: Mark Mahowald
Journal: Trans. Amer. Math. Soc. 110 (1964), 315-349
MSC: Primary 55.50; Secondary 55.40
MathSciNet review: 0157386
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.50, 55.40

Retrieve articles in all journals with MSC: 55.50, 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0157386-8
Article copyright: © Copyright 1964 American Mathematical Society